# SDR USAA039902

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 22D10
- Condition: Dirty
- Location: Rt Pack
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6161 - BOS-LGA - ON APPROACH, FLIGHT ATTENDANTS REPORT A BURNING SMELL IN FORWARD CABIN BY L1 DOOR.  SMELL WAS BURNING PLASTIC OR WAX LIKE ORDER.  TROUBLESHOT SMELL TO DEICING/ANTI-ICING FLUID IN RIGHT PACK SYSTEM.  REPLACED RIGHT WATER SEPARATOR BAG PER MM 21-55-51.  AIRATED CABIN FOR SEVERAL HRS, CHECK OK.  (M)
